Year 2020, Volume 32 , Issue 3, Pages 333 - 339 2020-09-01

Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations
Doğrusal Olmayan Sınır Değerli Pantograf Tip Gecikmeli Diferansiyel Denklemlerin Nümerik Çözümleri

Bülent YILMAZ [1] , Volkan YAMAN [2]


In this paper we compared the Daftardar-Jafari Method (DJM) with Adomian Decomposition Method (ADM) and Differential Transformation Method (DTM) in solving nonlinear boundary value delay differential equations of pantograph type. All these 3 methods provide series solutions to the problems. We analysed the first n-term approximate solutions of these 3 methods with 2 numerical examples to see if DJM is as good as ADM and DTM in solving nonlinear boundary value delay differential equations and we found DJM a reliable method in solving this kind of problems.
Bu çalışmada doğrusal olmayan sınır değerli pantograf tip gecikmeli diferansiyel denklemlerin çözümünde Daftardar-Jafari Metodunu (DJM), Adomian Ayrıştırma Metodu (ADM) ve Diferansiyel Transformasyon Metoduyla (DTM) karşılaştırdık. Bu 3 metot ta seri formunda çözümler oluştumaktadır. Bu 3 metodun ilk n-terimli yaklaşık çözümlerini 2 nümerik örnekle analiz ederek DJM nin sınır değerli gecikmeli diferansiyel denklemlerin çözümünde ADM ve DTM kadar iyi olup olmadığını araştırdık ve sonuç olarak DJM nin bu tip problemlerde güvenilir bir metot olduğunu gördük.
  • Wazwaz, A.M., Raja, M.A.Z, Syam, M.I. (2016) Reliable Treatment for Solving Boundary Value Problems of Pantograph Delay Differential Equations, Romanian Academy Publishing House, ISSN: 1221-1451
  • Ogunfiditimi, F.O. (2015) Numerical Solution of Delay Differential Equations Using the Adomian Decomposition Method (ADM), The International Journal of Engineering And Sciences (IJES), Vol:4, Issue: 5, 18-23.
  • Cakir, M. and Arslan, D. (2015) The Adomian Decomposition Method and The Differential Transform Method For Numerical Solution of Multi-Pantograph Delay Differential Equations, Applied Mathematics, 6, 1332-1343.
  • Daftardar-Gejji, V. and Jafari, H. (2006) An Iterative Method For Solving Nonlinear Functional Equations, Journal of Mathematical Analysis and Applications 316, 753-763.
  • Cherruault, Y., Adomian, G., Abbaoui, K. and Rach, R. (1995) Further Remarks on Convergence of Decomposition Method. International Journal of Bio-Medical Computing, 38, 89-93.
  • Adomian, G. (1986) Nonlinear Stochastic Operator Equations, Academic Press, New York.
  • Adomian, G. (1994) Solving Frontier Problems of Physics: the Decomposition Method, Kluwer Academic Publishers.
  • Cherruault, Y. (1989) Convergence of Adomian`s Method, Kybernetes, Vol: 18, No:2, 31-38.
  • Bhalekar, S., Daftardar-Gejji, V. (2011) Convergence of the New Iterative Method, International Journal of Differential Equations, Vol:2011, 1-10.
Primary Language en
Subjects Basic Sciences
Published Date 2020
Journal Section Research Articles
Authors

Orcid: 0000-0002-1394-230X
Author: Bülent YILMAZ
Institution: Marmara University
Country: Turkey


Orcid: 0000-0002-8556-8388
Author: Volkan YAMAN (Primary Author)
Institution: Marmara University
Country: Turkey


Dates

Publication Date : September 1, 2020

Bibtex @research article { jeps696635, journal = {International Journal of Advances in Engineering and Pure Sciences}, issn = {}, eissn = {2636-8277}, address = {fbedergi@marmara.edu.tr}, publisher = {Marmara University}, year = {2020}, volume = {32}, pages = {333 - 339}, doi = {10.7240/jeps.696635}, title = {Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations}, key = {cite}, author = {Yılmaz, Bülent and Yaman, Volkan} }
APA Yılmaz, B , Yaman, V . (2020). Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations . International Journal of Advances in Engineering and Pure Sciences , 32 (3) , 333-339 . DOI: 10.7240/jeps.696635
MLA Yılmaz, B , Yaman, V . "Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations" . International Journal of Advances in Engineering and Pure Sciences 32 (2020 ): 333-339 <https://dergipark.org.tr/en/pub/jeps/issue/54738/696635>
Chicago Yılmaz, B , Yaman, V . "Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations". International Journal of Advances in Engineering and Pure Sciences 32 (2020 ): 333-339
RIS TY - JOUR T1 - Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations AU - Bülent Yılmaz , Volkan Yaman Y1 - 2020 PY - 2020 N1 - doi: 10.7240/jeps.696635 DO - 10.7240/jeps.696635 T2 - International Journal of Advances in Engineering and Pure Sciences JF - Journal JO - JOR SP - 333 EP - 339 VL - 32 IS - 3 SN - -2636-8277 M3 - doi: 10.7240/jeps.696635 UR - https://doi.org/10.7240/jeps.696635 Y2 - 2020 ER -
EndNote %0 International Journal of Advances in Engineering and Pure Sciences Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations %A Bülent Yılmaz , Volkan Yaman %T Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations %D 2020 %J International Journal of Advances in Engineering and Pure Sciences %P -2636-8277 %V 32 %N 3 %R doi: 10.7240/jeps.696635 %U 10.7240/jeps.696635
ISNAD Yılmaz, Bülent , Yaman, Volkan . "Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations". International Journal of Advances in Engineering and Pure Sciences 32 / 3 (September 2020): 333-339 . https://doi.org/10.7240/jeps.696635
AMA Yılmaz B , Yaman V . Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations. JEPS. 2020; 32(3): 333-339.
Vancouver Yılmaz B , Yaman V . Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations. International Journal of Advances in Engineering and Pure Sciences. 2020; 32(3): 333-339.
IEEE B. Yılmaz and V. Yaman , "Numerical Solutions Of Nonlinear Boundary Value Pantograph Type Delay Differential Equations", International Journal of Advances in Engineering and Pure Sciences, vol. 32, no. 3, pp. 333-339, Sep. 2020, doi:10.7240/jeps.696635